# SDR CA971015046

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 2060404005
- Condition: Preloading
- Location: T/R
- Part time: 16,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR GEARBOX PITCH CHANGE SHAFT PRE-LOADING TO ONE SIDE WHEN PITCH CHANGE LINKS ARE TORQUED CAUSING VIBRATION.
